Alert archive / California / Wind Advisories in 2023

Wind Advisory 16, NWS Las Vegas, NV

February 24, 2023San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at Feb 24, 2023, 2:20 AM PST for San Bernardino County, California. It took effect at Feb 24, 2023, 7:00 AM PST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2023, 2:20 AM PST (10:20 UTC)
In effect from
Feb 24, 2023, 7:00 AM PST
Expired
Feb 25, 2023, 7:00 PM PST
In force
36 hr
Issued by
NWS Las Vegas, NV

County San Bernardino County, CA

The radar

The Edwards AFB radar (KEYX), 129 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 10.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2023-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2023-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1776 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

113 
WWUS75 KVEF 241020
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
220 AM PST Fri Feb 24 2023

CAZ523>525-242200-
/O.NEW.KVEF.WI.Y.0016.230224T1500Z-230225T1200Z/
Western Mojave Desert-Eastern Mojave Desert-Morongo Basin-
Including Barstow, Daggett, Fort Irwin, Baker, Mountain Pass, 
Mitchell Caverns, Morongo Valley, Yucca Valley, 
and Twentynine Palms
220 AM PST Fri Feb 24 2023

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 4 AM PST
SATURDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 to 50 mph
  expected.

* WHERE...Western Mojave Desert, Eastern Mojave Desert and 
  Morongo Basin.

* WHEN...From 7 AM this morning to 4 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
5 follow-up statements
906 
WWUS75 KVEF 241437
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
637 AM PST Fri Feb 24 2023

CAZ523>525-251200-
/O.CON.KVEF.WI.Y.0016.230224T1500Z-230225T1200Z/
Western Mojave Desert-Eastern Mojave Desert-Morongo Basin-
Including Barstow, Daggett, Fort Irwin, Baker, Mountain Pass, 
Mitchell Caverns, Morongo Valley, Yucca Valley, 
and Twentynine Palms
637 AM PST Fri Feb 24 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 to 50 
  mph expected.

* WHERE...Western Mojave Desert, Eastern Mojave Desert and 
  Morongo Basin.

* WHEN...From 7 AM this morning to 4 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
822 
WWUS75 KVEF 242123
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
123 PM PST Fri Feb 24 2023

AZZ002-003-036-CAZ526-527-NVZ021-022-251200-
/O.NEW.KVEF.WI.Y.0017.230225T1800Z-230226T0300Z/
Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-Cadiz Basin-
San Bernardino County-Upper Colorado River Valley-
Southern Clark County-
Including Lake Havasu City, Desert Hills, Topock, Kingman, 
Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, 
Bullhead City, Oatman, Mohave Valley, Vidal Junction, Needles, 
Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari
123 PM PST Fri Feb 24 2023 /223 PM MST Fri Feb 24 2023/

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST SATURDAY...

* WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph 
  expected.

* WHERE...In Arizona, Lake Havasu and Fort Mohave, Northwest 
  Deserts and Lake Mead National Recreation Area. In California, 
  Cadiz Basin and San Bernardino County-Upper Colorado River 
  Valley. In Nevada, Lake Mead National Recreation Area and 
  Southern Clark County.

* WHEN...From 10 AM to 7 PM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Winds
  will make driving difficult for motorcycles...large
  trucks...trailers and campers. These winds will create very
  choppy waters and generate large waves which could capsize or
  swamp small craft. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure outdoor objects. Use extra caution when driving, 
especially if operating a high profile vehicle. Boaters are urged
to avoid the open water and stay close to shore or in protected 
coves and inlets.

&&

$$

CAZ523-525-251200-
/O.EXT.KVEF.WI.Y.0016.000000T0000Z-230225T1800Z/
Western Mojave Desert-Morongo Basin-
Including Barstow, Daggett, Fort Irwin, Morongo Valley, 
Yucca Valley, and Twentynine Palms
123 PM PST Fri Feb 24 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST SATURDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 40 to 50 
  mph expected.

* WHERE...Western Mojave Desert, Eastern Mojave Desert and 
  Morongo Basin.

* WHEN...Until 10 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Winds
  will make driving difficult for motorcycles...large trucks...trailers
  and campers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ524-251200-
/O.EXT.KVEF.WI.Y.0016.000000T0000Z-230226T0300Z/
Eastern Mojave Desert-
Including Baker, Mountain Pass, and Mitchell Caverns
123 PM PST Fri Feb 24 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST SATURDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Western Mojave Desert, Eastern Mojave Desert and 
  Morongo Basin.

* WHEN...Until 7 PM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result. Winds
  will make driving difficult for motorcycles...large 
  trucks...trailers and campers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
458 
WWUS75 KVEF 251124
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
324 AM PST Sat Feb 25 2023

CAZ523-525-251800-
/O.CON.KVEF.WI.Y.0016.000000T0000Z-230225T1800Z/
Western Mojave Desert-Morongo Basin-
Including Barstow, Daggett, Fort Irwin, Morongo Valley, 
Yucca Valley, and Twentynine Palms
324 AM PST Sat Feb 25 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 40 to 50 
  mph expected.

* WHERE...Western Mojave Desert and Morongo Basin.

* WHEN...Until 10 AM PST today.

* IMPACTS...Gusty winds could blow around unsecured objects. Winds
  will make driving difficult for motorcycles...large
  trucks...trailers and campers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ002-003-036-CAZ526-527-NVZ021-022-251800-
/O.CON.KVEF.WI.Y.0017.230225T1800Z-230226T0300Z/
Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-Cadiz Basin-
San Bernardino County-Upper Colorado River Valley-
Southern Clark County-
Including Lake Havasu City, Desert Hills, Topock, Kingman, 
Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, 
Bullhead City, Oatman, Mohave Valley, Vidal Junction, Needles, 
Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari
324 AM PST Sat Feb 25 2023 /424 AM MST Sat Feb 25 2023/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM PST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph 
  expected.

* WHERE...In Arizona, Lake Havasu and Fort Mohave, Northwest 
  Deserts and Lake Mead National Recreation Area. In California, 
  Cadiz Basin and San Bernardino County-Upper Colorado River 
  Valley. In Nevada, Lake Mead National Recreation Area and 
  Southern Clark County.

* WHEN...From 10 AM to 7 PM PST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Winds will make driving difficult for motorcycles...large 
  trucks...trailers and campers. These winds will create very 
  choppy waters and generate large waves which could capsize or 
  swamp small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure outdoor objects. Use extra caution when driving,
especially if operating a high profile vehicle. Boaters are urged
to avoid the open water and stay close to shore or in protected
coves and inlets.

&&

$$

CAZ524-251800-
/O.CON.KVEF.WI.Y.0016.000000T0000Z-230226T0300Z/
Eastern Mojave Desert-
Including Baker, Mountain Pass, and Mitchell Caverns
324 AM PST Sat Feb 25 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Eastern Mojave Desert.

* WHEN...Until 7 PM PST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Winds will make driving difficult for motorcycles...
  large trucks...trailers and campers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Morgan

For more information from the National Weather Service visit
https://weather.gov/lasvegas
484 
WWUS75 KVEF 251807
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1007 AM PST Sat Feb 25 2023

CAZ523-525-251915-
/O.EXP.KVEF.WI.Y.0016.000000T0000Z-230225T1800Z/
Western Mojave Desert-Morongo Basin-
Including Barstow, Daggett, Fort Irwin, Morongo Valley, 
Yucca Valley, and Twentynine Palms
1007 AM PST Sat Feb 25 2023

...WIND ADVISORY HAS EXPIRED...

Wind gusts have decreased to less than 40 mph across the western
Mojave Desert of San Bernardino County and wind gust will 
generally drop below 25 mph as rain overspreads the area through
the afternoon.


$$

AZZ002-003-036-CAZ526-527-NVZ021-022-260300-
/O.CON.KVEF.WI.Y.0017.000000T0000Z-230226T0300Z/
Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-Cadiz Basin-
San Bernardino County-Upper Colorado River Valley-
Southern Clark County-
Including Lake Havasu City, Desert Hills, Topock, Kingman, 
Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, 
Bullhead City, Oatman, Mohave Valley, Vidal Junction, Needles, 
Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari
1007 AM PST Sat Feb 25 2023 /1107 AM MST Sat Feb 25 2023/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts 40 to 50 mph 
  expected.

* WHERE...In Arizona, Lake Havasu and Fort Mohave, Northwest 
  Deserts and Lake Mead National Recreation Area. In California, 
  Cadiz Basin and San Bernardino County-Upper Colorado River 
  Valley. In Nevada, Lake Mead National Recreation Area and 
  Southern Clark County.

* WHEN...Until 7 PM PST today.

* IMPACTS...Gusty winds could blow around unsecured objects. Winds
  will make driving difficult for motorcycles...large
  trucks...trailers and campers. These winds will create very
  choppy waters and generate large waves which could capsize or
  swamp small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure outdoor objects. Use extra caution when driving,
especially if operating a high profile vehicle. Boaters are urged
to avoid the open water and stay close to shore or in protected
coves and inlets.

&&

$$

CAZ524-260300-
/O.CON.KVEF.WI.Y.0016.000000T0000Z-230226T0300Z/
Eastern Mojave Desert-
Including Baker, Mountain Pass, and Mitchell Caverns
1007 AM PST Sat Feb 25 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Eastern Mojave Desert.

* WHEN...Until 7 PM PST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Winds will make driving difficult for motorcycles... 
  large trucks...trailers and campers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
432 
WWUS75 KVEF 260251
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
651 PM PST Sat Feb 25 2023

AZZ002-003-036-CAZ526-527-NVZ021-022-260400-
/O.EXP.KVEF.WI.Y.0017.000000T0000Z-230226T0300Z/
Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-Cadiz Basin-
San Bernardino County-Upper Colorado River Valley-
Southern Clark County-
Including Lake Havasu City, Desert Hills, Topock, Kingman, 
Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, 
Bullhead City, Oatman, Mohave Valley, Vidal Junction, Needles, 
Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari
651 PM PST Sat Feb 25 2023 /751 PM MST Sat Feb 25 2023/

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...


Stronger winds observed earlier this afternoon have weakened as
are no longer expected to gust above 40 mph...so the wind advisory
will be allowed to expire.

$$

CAZ524-260400-
/O.EXP.KVEF.WI.Y.0016.000000T0000Z-230226T0300Z/
Eastern Mojave Desert-
Including Baker, Mountain Pass, and Mitchell Caverns
651 PM PST Sat Feb 25 2023

...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

Stronger winds observed earlier this afternoon have weakened as
are no longer expected to gust above 40 mph...so the wind advisory
will be allowed to expire.

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Feb 24, 1:50 AM PST, 30 minutes earlier.

Area forecast discussion, Feb 24, 1:50 AM PST, 30 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
150 AM PST Fri Feb 24 2023

.SYNOPSIS...Potent winter storm will impact the area today
through Sunday morning. Very heavy snow expected for the mountains
while rainfall in the lower desert will generally range from a
quarter inch up to one inch. Travel will be greatly impacted on many
of our main travel corridors, while downed trees and power outages
possible as well. An active weather pattern persists into next week.
&&

.SHORT TERM...Through Sunday night.

Shortwave lifting northeast into SW Utah early this morning did
produce that mix of rain/snow/graupel and even a few thunderstorms
in Clark, eastern San Bernardino, Mohave Counties late afternoon and
evening. Satellite and radar confirm cloudtops warming and radar
echos are on the decrease. Not anticipating much in the way of
additional accumulations so will probably cancel those Winter Storm
Warnings for Mohave and the Spring Mountains early.

Break is quite brief as compact, deep low is currently positioned
off the northwest coast of California. Precipitation shield is
blanketing the northern half of California, while upslope flow has
started to increase into the southern Sierra. Upper low progged to
continue moving south off the California coast today with
precipitation increase over Inyo, Esmeralda and central Nye Counties
today. Outside of the mountains of western Lincoln and Clark
Counties where some light snow is possible, little to no
precipitation expected elsewhere.

Main show will really get going across Inyo, Esmeralda, and Nye
counties tonight into Saturday moves onshore around Pt. Conception.
Diffluent flow east of the upper low over those western counties has
the makings of a significant winter storm. ECMWF EFI for snowfall
has been consistent in indicating threat for anomalous snowfall
today and Saturday. Snow levels will start out around 2000 feet this
morning before rising to 4000-4500 feet during the time of heaviest
precipitation tonight and Saturday morning. Snow levels then lower
back to 3500-4000 feet Saturday afternoon and evening. Doubt Bishop
breaks its February 2-day snowfall record of 17.6 inches from 1976.
Latest forecast continues to call for 6-12" within the Owens Valley
with 2-4 feet in the Sierra, White Mountains and even the Panamint
Range in Death Valley NP. Let's not forecast about Esmeralda and
central Nye Counties with 1-2 feet forecast for Goldfield, Dyer and
the NNSS. Lets just say, travel will be extremely dangerous or
impossible. Down trees and power outages possible as well.

As the low starts to progress further inland, precipitation shield
will advance east across Lincoln, Clark, San Bernardino, and finally
Mohave Counties mainly Saturday into Sunday morning. Snow levels
will start out higher in these counties around 4000 feet today,
rising to 5000-6000 feet tonight and Saturday morning before falling
back to 4000-5000 feet Saturday afternoon, and finally 2500-3500
feet by Sunday morning. ECMWF EFI snowfall values not as 'extreme'
for the Spring Mtns or Lincoln County but still expecting heavy
snowfall with accumulations measured in feet. This system may take a
run at the February 2-Day snowfall record at Mt. Charleston. Current
record is 25 inches from February 16-17, 2009. Somewhat rare for
Lincoln County, but heaviest snow is forecast across the western
half and central mountains of the county. Rachel probably see 6-12",
while Pioche and Mountains Spring Summit on Highway 160 will likely
range between 4-8". Again, travel will be extremely dangerous
or impossible in the mountains.

Only new additions to our slew of winter weather headlines will be
upgrading the watch to a winter storm warning in northeast San
Bernardino County with 3-6" forecast at Mountain Pass on I-15
Saturday night, and issuing a winter storm warning above 4000 feet
in Mohave County Saturday night-Sunday morning as am forecasting 4-
10".

For the lower desert floors, rainfall amounts will range mostly
between 0.25"-1.00". Locally 1-2" possible in the upslope area of
Highway 62 between Morongo Valley and Yucca Valley in San Bernardino
County. There should be some flowing water in normally dry washes,
flood channels and potentially across low water crossings.

For none winter related products, I will be issuing a wind advisory
for parts of San Bernardino County today and tonight. Likely some
spots will see gusts of 40-50 mph.

Temperatures not as cold the next two days across the eastern half
of our area today and Saturday. Colder temperatures return Sunday.

.LONG TERM...Monday through Thursday.

The active weather pattern will persist into next week a a long wave
trough continues to sit over the West Coast. Occasional rounds of
precipitation are likely, with the current forecast targeting the
Monday and/or Tuesday timeframe then again on Wednesday and/or
Thursday (depending on the timing and strength of the systems, which
long range model shave yet to resolve). There is also the question
of how much moisture will be available with each round of
precipitation. The early week system shows a weak atmospheric river
moving in as the trough swings into the west coast, though the
Sierra may get the brunt of the moisture as EFIs highlight that area
with the highest potential for anomalous moisture. It is uncertain
how far inland the moisture plume will get and thus precipitation
impacts are low confidence.  Snow levels with the early week system
will be higher than the current system so low elevation snow impacts
should be lower and less widespread than what will be moving in the
next few days. Winds will be breezy but not expecting any high
impacts winds out of any of the incoming systems based on EFIs, low
level wind profiles, and ensembles probabilities for high winds.
There is significant differences in the models with the second
midweek system, so details are unknown at this time. The Climate
Prediction Center shows the potential for above normal precipitation
and below normal temperatures through the period, which seems to
capture the overall idea for that time frame well.

.AVIATION...For Harry Reid...Winds are expected to remain south
overnight, but should generally turn light through approximately
sunrise this morning. Gusty conditions are expected to resume this
afternoon, with the wind direction between 140-190 with speeds
around 15 knots and gusts to around 25 knots. Winds will again
diminish to under 10 knots after sunset this evening. Clouds will
lower through the day as significant moisture moves into the region.
CIGs are forecast to lower to around 5-6k feet this afternoon and
remain through Saturday with widespread precipitation moving into
the valley during the day Saturday.

For the rest of southern Nevada, northwest Arizona and southeast
California...Most areas will see winds generally less than 10 knots
through sunrise, but increase during the morning hours out of the
southeast to south. Most areas will see wind speeds 15-20 knots with
gusts between 30-35 knots this afternoon with decreasing speeds
after sunset. At KBIH, CIGs are forecast to begin dropping early
this morning as moisture and precipitation moves in. Expecting CIGs
as low as 1-2kft once snow moves in. Snow will reduce visibility
throughout the Owens Valley. Elsewhere, cloud bases will lower to 4-
6kft later this morning and afternoon and generally remain in place
through Saturday as widespread precipitation moves through the
region.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

SHORT TERM...Pierce
LONG TERM...Nickerson
AVIATION...Gorelow

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 1:23 PM PSTWind AdvisoryVEFSan Bernardino30 hr

Nearby

Wind Advisories in California, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.